Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 14, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 3, 2012, 10:31 AM EST for Appling County, Bacon County, Jeff Davis County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2012, 10:31 AM EST (15:31 UTC)
- Expired
- Mar 3, 2012, 11:00 AM EST
- In force
- 29 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Bacon County, GA, Jeff Davis County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 7:35 AM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 3.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
057 WUUS52 KJAX 031531 SVRJAX GAC001-005-161-031600- /O.NEW.KJAX.SV.W.0014.120303T1531Z-120303T1600Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1031 AM EST SAT MAR 3 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA SOUTHERN APPLING COUNTY IN SOUTHEAST GEORGIA NORTHERN BACON COUNTY IN SOUTHEAST GEORGIA * UNTIL 1100 AM EST * AT 1031 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF BAXLEY...OR 8 MILES NORTH OF ALMA... AND MOVING EAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAXLEY AND SURRENCY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST SATURDAY AFTERNOON FOR SOUTHEAST GEORGIA. && LAT...LON 3176 8214 3152 8224 3156 8255 3178 8251 TIME...MOT...LOC 1531Z 261DEG 33KT 3165 8247 $$ ZIBURA
1 follow-up statement
922 WWUS52 KJAX 031545 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1045 AM EST SAT MAR 3 2012 GAC161-031554- /O.CAN.KJAX.SV.W.0014.000000T0000Z-120303T1600Z/ JEFF DAVIS GA- 1045 AM EST SAT MAR 3 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN JEFF DAVIS IS CANCELLED... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST SATURDAY AFTERNOON FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3163 8239 3177 8240 3176 8214 3159 8221 TIME...MOT...LOC 1544Z 261DEG 33KT 3167 8233 $$ GAC001-005-031600- /O.CON.KJAX.SV.W.0014.000000T0000Z-120303T1600Z/ APPLING GA-BACON GA- 1045 AM EST SAT MAR 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EST FOR NORTHERN BACON AND CENTRAL APPLING COUNTIES... AT 1044 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF BAXLEY... MOVING EAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SURRENCY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST SATURDAY AFTERNOON FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA. && LAT...LON 3163 8239 3177 8240 3176 8214 3159 8221 TIME...MOT...LOC 1544Z 261DEG 33KT 3167 8233 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 9:45 AM EST, 46 minutes earlier.
Area forecast discussion, Mar 3, 9:45 AM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
945 AM EST SAT MAR 3 2012
...SLIGHT RISK OF SEVERE STORMS THROUGH TONIGHT AND FLOOD WATCH
FOR SE GA THIS AFTN AND EARLY THIS EVENING...
...TORNADO WATCH FOR PORTIONS OF SOUTHEAST GEORGIA INTO EARLY
AFTERNOON...
.UPDATE...SFC ANALYSIS SHOWS A COLD FRONT FROM ERN GA TO EXTREME
SE AL WHERE A FRONTAL WAVE HAS BEEN DEVELOPING. AHEAD OF COLD
FRONT...NMRS SHOWERS AND SCT TSTMS HAVE BEEN DEVELOPING EARLY THIS
MORNING. STRONGEST CONVECTION IS OVER THE FL PANHANDLE AND SW GA
AT THIS TIME. LATEST RADAR TRENDS SHOW CONVECTION WEAKENS A BIT AS
IT ENTERS OUR NW ZONES LIKELY DUE TO MOVING OUT OF AHEAD OF
STRONGER DYNAMICS AND DRIER AIR ALOFT. THE JAX SOUNDING SHOWS
STRONG SUBSIDENCE/DRIER AIR ABOVE ABOUT 760 MB AND PWAT OF JUST
UNDER 1 INCH. FURTHER W TLH SOUNDING SHOWS HIGHER PWATS NEAR 1.3
INCHES AND MORE FAVORABLE ENVIRONMENT FOR DEEP CONVECTION.
BEFORE COLD FRONT MOVES INTO THE AREA TONIGHT...TEMPS TODAY
EXPECTED TO WARM TO THE UPPER 70S N TO MID 80S S ZONES. GUSTY
WINDS OUTSIDE OF CONVECTION EXPECTED AS TEMPS WARM DUE TO MIXING
AND ANTICIPATE GUSTY WINDS OF 30 TO 40 MPH LATER THIS MORNING
INTO THE AFTN HOURS. LAKE WIND ADVY IS IN EFFECT FOR THIS.
SEE NO REASON TO DEVIATE FROM FLOOD WATCH ATTM AS CONVECTION EXPECTED
TO MOVE INTO THE SE GA ZONES LATER THIS MORNING AND THROUGH THE
AFTN WITH TRAINING CELLS EXPECTED AS THE FRONT BEGINS TO STALL
TEMPORARILY. BETTER UPPER LEVEL SUPPORT BEGINS TO TAKE PLACE THIS
AFTERNOON AND CONT INTO THE NIGHT TIME HOURS. HIGHER RAINFALL
AMOUNTS GENERALLY NW OF A LINE FROM NAHUNTA TO STATENVILLE WITH
WIDESPREAD 2-4 INCHES...POSSIBLY HIGHER IN ISOLD SPOTS.
AS FAR AS CONVECTION...A TONGUE OF HIGHER INSTABILITY WITH SBCAPE
OF AT LEAST 700 J/JG IS LOCATED ALONG OUR NWRN ZONES AND BULK
SHEARS OF NEAR 60 KT. THERE IS A GOOD CHANCE OF SOME SEVERE STORMS
ENTERING OUR NW ZONES OVER THE NEXT 3 HOURS AS THE FRONT SLOWLY
PUSHES SEWD TOWARD OUR AREA. ONE CELL MOVING INTO COFFEE COUNTY
AT 935 AM HAS SHOWED SIGNS OF BEING SEVERE. DECENT TURNING IN THE
LLVLS AND STRONG WINDS ALOFT CREATING A FAVORABLE AREA FOR
TORNADIC CELLS AND WILL BE MONITORED CLOSELY. THE TORNADO WATCH
GOES UNTIL 2 PM TODAY AND LIKELY NEED TO BE EXPANDED EWD LATER
TODAY AND EXTENDED S AND SE TO COVER POSSIBLE SEVERE STORMS.
&&
.AVIATION...MVFR CIGS WILL IMPACT THE FL TAF SITES THROUGH THIS
MORNING AND COULD CONTINUE INTO EARLY AFTERNOON BEFORE LIFTING TO
VFR. SSI MAY SEE BRIEF PERIOD OF MVFR CIGS LATER THIS MORNING.
THEN...CONVECTION APPROACHES ALL TERMINALS FROM THE WEST THIS
AFTN...IMPACTING SSI AND GNV FIRST. FOR NOW...MVFR CONDS IN CONVECTION
FCST BUT CERTAINLY POSSIBLE IFR MAY OCCUR IN THE STRONGER CONVECTION
FOR SSI AND JAX AFT ABOUT 19Z. LOW LEVEL WIND SHEAR CONTINUES IN
THE TAFS THIS MORNING BEFORE LLVL WINDS MIX DOWN TO THE SFC.
&&
.MARINE...
WINDS ARE SWLY AROUND 10-15 KT AND WILL CONT TO INCREASE. SEAS OF
2-4 FT INDICATED FROM BUOYS. HAVE MEDIUM CONFIDENCE WINDS WILL
REMAIN JUST BELOW ADVY UNTIL THIS EVENING SO FOR NOW EXERCISE
CAUTION LOOKS GOOD THROUGH ABOUT 7 PM FOR MARINE ZONES. OFFSHORE
WATERS...GALE WATCH LATER TONIGHT IS WARRANTED BASED TIGHTENING
OF PRES GRADIENT AS AN AREA OF LOW PRES ALONG THE FRONT STRENGTHENS
THE SLY FLOW. SEAS COULD BUILD TO UP TO 11 FT OVER THE OFFSHORE
WATERS ON SUNDAY.
RIP CURRENTS: LOW RISK TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 77 47 63 40 / 100 100 70 0
SSI 73 48 59 44 / 90 100 90 0
JAX 84 50 63 38 / 60 100 90 0
SGJ 84 52 61 43 / 50 90 90 0
GNV 83 51 63 37 / 50 100 80 0
OCF 85 54 63 37 / 30 90 80 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...FLOOD WATCH FROM 1 PM EST THIS AFTERNOON THROUGH LATE TONIGHT
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH SUNDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
AM...GALE WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 AM EST SUNDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 9 PM EST SUNDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
SHASHY/ZIBURA/WALKERHazardous weather outlook, Mar 3, 8:07 AM EST, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 807 AM EST SAT MAR 3 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-040700- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 807 AM EST SAT MAR 3 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...TORNADO WATCH 68 IN EFFECT FOR PORTIONS OF SOUTHEAST GEORGIA TODAY... ...SLIGHT RISK OF SEVERE THUNDERSTORMS AND HEAVY RAINFALL POSSIBLE THIS AFTERNOON AND TONIGHT... ...FLOOD WATCH FOR SOUTHEAST GEORGIA THIS AFTERNOON AND TONIGHT... ...SMALL CRAFT ADVISORIES TONIGHT AND SUNDAY... ...GALE WATCH FOR THE OFFSHORE WATERS TONIGHT AND SUNDAY... ...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR NORTHEAST FLORIDA... .DAY ONE...TODAY AND TONIGHT... A STRONG FRONTAL SYSTEM WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA LATER TODAY. A TORNADO WATCH IS NOW IN EFFECT FOR PORTIONS OF SOUTHEAST GEORGIA THROUGH 2 PM. IN ADDITION...DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE LATER THIS MORNING AND IN THE AFTERNOON ACROSS SOUTHEAST GEORGIA. SCATTERED STRONG STORMS CAPABLE OF GUSTY WINDS WILL BE POSSIBLE ACROSS NORTHEAST FLORIDA THIS AFTERNOON. THE SQUALL LINE WILL STALL ACROSS SOUTHEAST GEORGIA THIS AFTERNOON...AND PRODUCE WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES. LOCALLY HEAVY RAINFALL...UP TO 6 INCHES...WILL BE POSSIBLE WHERE TRAINING STORMS PROGRESS ACROSS SOUTHEAST GEORGIA AND A FLOOD WATCH HAS BEEN ISSUED. SUSTAINED SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 35 TO 40 MPH WILL BE POSSIBLE ACROSS NORTHEAST FLORIDA AND COASTAL SOUTHEAST GEORGIA TODAY OUTSIDE OF THUNDERSTORM ACTIVITY. A LAKE WIND ADVISORY HAS BEEN ISSUED. SMALL CRAFT ADVISORIES ARE IN EFFECT TONIGHT FOR STRONG WINDS FOLLOWING THE COLD FRONTAL PASSAGE. A GALE WATCH HAS ALSO BEEN ISSUED FOR THE OFFSHORE WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY... RELATIVE HUMIDITIES WILL FALL TO CRITICAL LEVELS SUNDAY...WITH A FIRE WEATHER WATCH FOR NORTHEAST FLORIDA SUNDAY AFTERNOON. DRY AND BREEZY CONDITIONS WILL LIKELY CONTINUE ON MONDAY. A LONG PERIOD OF ONSHORE FLOW WILL START ON TUESDAY AND LAST THROUGH THE END OF THE WEEK. ELEVATED RISK OF RIP CURRENTS CAN BE EXPECTED ALONG WITH POSSIBLE COASTAL FLOODING AND BEACH EROSION AS THE FULL MOON IMPACTS TIDAL LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY AND EARLY TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/SHASHY
In the hours before
Local storm report, Mar 3, 10:14 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1014 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG BROXTON 31.62N 82.89W
03/03/2012 COFFEE GA EMERGENCY MNGR
EMA REPORTED STRUCTURE DAMAGE TO A BUILDING WITH ROOF
REMOVED.
&&
ARSLocal storm report, Mar 3, 10:28 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1028 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FUNNEL CLOUD 3 N WEST GREEN 31.65N 82.74W
03/03/2012 COFFEE GA PUBLIC
POSSIBLE FUNNEL CLOUD HWY221 3 MILE NORTH OF WEST GREEN
&&
AWALKERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 2:19 AM EST | Lake Wind Advisory | JAX | Camden, Glynn | 13 hr |
| Mar 3, 3:06 AM EST | Flood Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 21 hr |
| Mar 3, 9:37 AM EST | Severe Thunderstorm Warning | JAX | Coffee | 38 min |
| Mar 3, 9:59 AM EST | Tornado Warning | JAX | Coffee | 31 min |
| Mar 3, 10:12 AM EST | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Jeff Davis | 33 min |
| Mar 3, 10:48 AM EST | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Jeff Davis | 42 min |
| Mar 3, 11:01 AM EST | Special Weather Statement | JAX | Wayne | 44 min |
| Mar 3, 11:07 AM EST | Special Weather Statement | JAX | Atkinson | 38 min |
| Mar 3, 11:39 AM EST | Special Weather Statement | JAX | Bacon | 36 min |
| Mar 3, 12:03 PM EST | Tornado Warning | JAX | Atkinson, Clinch, Ware | 42 min |
| Mar 3, 12:42 PM EST | Tornado Warning | JAX | Brantley, Pierce, Ware | 48 min |
| Mar 3, 12:50 PM EST | Special Weather Statement | JAX | Wayne | 40 min |
| Mar 3, 12:55 PM EST | Severe Thunderstorm Warning | JAX | Wayne | 21 min |
| Mar 3, 1:13 PM EST | Tornado Warning | JAX | Brantley, Pierce, Wayne | 47 min |
| Mar 3, 1:17 PM EST | Tornado Warning | JAX | Atkinson, Clinch, Ware | 43 min |
| Mar 3, 1:43 PM EST | Tornado Warning | JAX | Brantley, Glynn, Wayne | 25 min |
| Mar 3, 2:02 PM EST | Tornado Warning | JAX | Brantley, Pierce, Ware | 43 min |
| Mar 3, 2:04 PM EST | Areal Flood Warning | JAX | Atkinson, Clinch, Pierce, Ware | 116 min |
| Mar 3, 2:27 PM EST | Tornado Warning | JAX | Brantley, Glynn, Pierce, Wayne | 28 min |
| Mar 3, 2:44 PM EST | Tornado Warning | JAX | Glynn | 31 min |
| Mar 3, 2:59 PM EST | Special Weather Statement | JAX | Clinch | 46 min |
| Mar 3, 3:31 PM EST | Areal Flood Warning | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more | 119 min |
| Mar 3, 4:04 PM EST | Special Weather Statement | JAX | Clinch, Echols, Ware | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.